# SDR AALA20070504

- Difficulty date: March 15, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 1517
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT SIGNS AT OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGNS AT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
